Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 15, 2011, 5:45 PM CDT for Chambers County, Lee County, Macon County, Alabama. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 5:45 PM CDT (22:45 UTC)
- Expired
- Apr 15, 2011, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Lee County, AL, Macon County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:54 PM CDT | HAIL 1.75 | Auburn, AL | UNIVERSITY DRIVE |
| Apr 15, 5:58 PM CDT | HAIL 0.5 | Opelika, AL | PEA TO MARBLE SIZE HAIL IN OPELIKA AND SOME MINOR STREET FLOODING. |
| Apr 15, 6:25 PM CDT | TSTM WND DMG | Auburn, AL | ROOF REMOVED FROM MOBILE HOME. TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 11:21 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS54 KBMX 152245
SVRBMX
ALC017-081-087-152330-
/O.NEW.KBMX.SV.W.0155.110415T2245Z-110415T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
LEE COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 630 PM CDT
* AT 541 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TUSKEGEE NATIONAL FOREST...OR 6 MILES SOUTHEAST OF NOTASULGA...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...VALLEY...LANETT...AUBURN UNIVERSITY...
BEAUREGARD...GRIFFEN MILL AND BEANS MILL.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 42 THROUGH 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3239 8562 3254 8574 3290 8519 3289 8518
3281 8515 3279 8512 3275 8513 3273 8510
3269 8510 3267 8508 3265 8509 3260 8506
TIME...MOT...LOC 2245Z 235DEG 39KT 3254 8554
$$
17/KLAWS2 follow-up statements
808
WWUS54 KBMX 152300 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT FRI APR 15 2011
ALC017-081-087-152330-
/O.CON.KBMX.SV.W.0155.000000T0000Z-110415T2330Z/
MACON AL-LEE AL-CHAMBERS AL-
600 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAMBERS...LEE AND NORTHEASTERN MACON COUNTIES UNTIL 630 PM CDT...
AT 559 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR OPELIKA...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
OPELIKA...VALLEY...LANETT...GRIFFEN MILL...BEANS MILL...BLEECKER...
CUSSETA...HUGULEY...FAIRFAX AND MOUNT JEFFERSON.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 42 THROUGH 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3239 8562 3254 8574 3290 8519 3289 8518
3281 8515 3279 8512 3275 8513 3273 8510
3269 8510 3267 8508 3265 8509 3260 8506
TIME...MOT...LOC 2300Z 235DEG 39KT 3263 8538
$$
17/KLAWS558
WWUS54 KBMX 152302
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT FRI APR 15 2011
ALC087-152312-
/O.CAN.KBMX.SV.W.0155.000000T0000Z-110415T2330Z/
MACON AL-
602 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3248 8537 3266 8553 3290 8519 3289 8518
3281 8515 3279 8512 3275 8513 3273 8510
3269 8510 3267 8508 3265 8509 3260 8506
TIME...MOT...LOC 2302Z 235DEG 39KT 3264 8536
$$
ALC017-081-152330-
/O.CON.KBMX.SV.W.0155.000000T0000Z-110415T2330Z/
LEE AL-CHAMBERS AL-
602 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAMBERS AND LEE COUNTIES UNTIL 630 PM CDT...
AT 559 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR OPELIKA...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...BEANS MILL...BLEECKER...CUSSETA...HUGULEY...
FAIRFAX...MOUNT JEFFERSON...BARTLETTS FERRY DAM AND I 85 WELCOME
CENTER AT LANETT.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 57 THROUGH 79...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3248 8537 3266 8553 3290 8519 3289 8518
3281 8515 3279 8512 3275 8513 3273 8510
3269 8510 3267 8508 3265 8509 3260 8506
TIME...MOT...LOC 2302Z 235DEG 39KT 3264 8536
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:48 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 15, 2:48 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT FRI APR 15 2011 .DISCUSSION... SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY. CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES... ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST INFORMATION. 10/ARM && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK SOUTHEASTWARD DURING THE EARLY AFTERNOON. WILL SHOW TREND OF THIS ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA. BIG CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE. THREAT IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY TONIGHT. WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER THAT TIME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 68 39 73 46 / 100 10 0 0 10 ANNISTON 55 71 41 74 46 / 100 10 0 0 10 BIRMINGHAM 53 68 44 74 48 / 100 10 0 0 10 TUSCALOOSA 52 70 43 77 47 / 80 10 0 0 10 CALERA 54 70 46 75 48 / 100 10 0 0 10 AUBURN 58 72 46 75 50 / 90 20 0 0 10 MONTGOMERY 57 76 46 77 49 / 80 10 0 0 10 TROY 58 74 47 79 48 / 70 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT FRI APR 15 2011 ALZ011>015-017>050-161130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES. ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER OUTBREAK. WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY. WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY BE 25 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS IS EXPECTED TODAY. 75
In the hours before
Local storm report, Apr 15, 5:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ALABASTER 33.25N 86.82W
04/15/2011 SHELBY AL NWS EMPLOYEE
TREES DOWN ON A COUPLE OF HOMES ALONG HWY 31 NEAR THE
FIRE STATION.
0510 PM HAIL ALABASTER 33.25N 86.82W
04/15/2011 E1.00 INCH SHELBY AL NWS EMPLOYEE
QUARTER SIZE HAIL AT CITY HALL IN DOWNTOWN ALABASTER,
&&Local storm report, Apr 15, 5:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLOOD HOOVER 33.38N 86.82W
04/15/2011 JEFFERSON AL EMERGENCY MNGR
ROAD FLOODING AT 1777 CHASE DRIVE IN HOOVER.
&&
JTLocal storm report, Apr 15, 5:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CHELSEA 33.33N 86.64W
04/15/2011 E1.00 INCH SHELBY AL NWS EMPLOYEE
&&
JTLocal storm report, Apr 15, 5:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM FLOOD HOOVER 33.38N 86.82W
04/15/2011 JEFFERSON AL AMATEUR RADIO
US 31, BRADDICK DRIVE HAS 8 INCHES OF WATER ACROSS
ROADWAY.
&&
JTLocal storm report, Apr 15, 5:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM FLOOD BIRMINGHAM 33.53N 86.80W
04/15/2011 JEFFERSON AL AMATEUR RADIO
I65 NORTHBOUND AT ALFORD AVE, 6 INCHES DEEP WATER CAUSING
TRAVEL PROBLEMS
&&
JTLocal storm report, Apr 15, 5:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL PELHAM 33.30N 86.79W
04/15/2011 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HIAL OFF CR 52 IN DEERING DOWNS SUBDIVISION.
0525 PM HAIL 1 S SHELBY COUNTY AIRPO 33.16N 86.78W
04/15/2011 E1.00 INCH SHELBY AL AMATEUR RADIO
NICKLE TO QUARTER SIZE HAIL REPORTED IN THE SCOTTSVILLE
SUBDIVISION.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:29 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 22 hr |
| Apr 15, 8:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | BMX | Lamar | 50 min |
| Apr 15, 9:49 AM CDT | Areal Flood Advisory | BMX | Lamar | 116 min |
| Apr 15, 9:53 AM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Apr 15, 10:11 AM CDT | Flash Flood Warning | BMX | Lamar | 6 hr |
| Apr 15, 10:37 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 15, 10:51 AM CDT | Special Weather Statement | BMX | St. Clair | 39 min |
| Apr 15, 10:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 46 min |
| Apr 15, 11:12 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 2 hr |
| Apr 15, 11:52 AM CDT | Tornado Warning | BMX | Marengo | 38 min |
| Apr 15, 12:15 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 34 min |
| Apr 15, 12:24 PM CDT | Tornado Warning | BMX | Marengo | 51 min |
| Apr 15, 12:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 27 min |
| Apr 15, 12:59 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 46 min |
| Apr 15, 1:10 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Apr 15, 1:22 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Apr 15, 1:25 PM CDT | Tornado Warning | BMX | Greene, Sumter | 65 min |
| Apr 15, 1:43 PM CDT | Tornado Warning | BMX | Perry | 28 min |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:17 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 15, 2:24 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 15, 2:31 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 29 min |
| Apr 15, 2:39 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Apr 15, 2:41 PM CDT | Tornado Warning | BMX | Greene, Tuscaloosa | 64 min |
| Apr 15, 2:49 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 41 min |
| Apr 15, 2:56 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 49 min |
| Apr 15, 3:10 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 50 min |
| Apr 15, 3:25 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Apr 15, 3:27 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 48 min |
| Apr 15, 3:32 PM CDT | Tornado Warning | BMX | Sumter | 58 min |
| Apr 15, 3:34 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 56 min |
| Apr 15, 3:39 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 66 min |
| Apr 15, 3:44 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 37 min |
| Apr 15, 3:57 PM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 15, 4:18 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 57 min |
| Apr 15, 4:21 PM CDT | Tornado Warning | BMX | Lamar | 39 min |
| Apr 15, 4:28 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby | 62 min |
| Apr 15, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 42 min |
| Apr 15, 4:41 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 64 min |
| Apr 15, 4:42 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 33 min |
| Apr 15, 4:45 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 26 min |
| Apr 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 52 min |
| Apr 15, 5:09 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Apr 15, 5:13 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 35 min |
| Apr 15, 5:18 PM CDT | Tornado Warning | BMX | Lamar | 30 min |
| Apr 15, 5:26 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 49 min |
| Apr 15, 5:30 PM CDT | Tornado Warning | BMX | Hale, Marengo, Perry, Sumter | 60 min |
| Apr 15, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 15, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 45 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 46 min |
| Apr 15, 6:08 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 52 min |
| Apr 15, 6:11 PM CDT | Tornado Warning | BMX | Dallas, Perry | 64 min |
| Apr 15, 6:12 PM CDT | Tornado Warning | BMX | Lee | 21 min |
| Apr 15, 6:15 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 60 min |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 43 min |
| Apr 15, 6:19 PM CDT | Tornado Warning | BMX | Marengo | 56 min |
| Apr 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Talladega | 3 hr |
| Apr 15, 6:53 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.